I am 18-year-old. I did not have any gas problems earlier. But since last year I started to experience a serious gas problem. The main problem was flatulence. As I am a student, it is a great problem for me. During this one year, I consulted some doctor and had medicine for acidity. But still no change. Even after one year, it did not stop. And I am suffering from it. Flatulence is the main problem. It is so many times a day. But no stomach pain and gastric reflux. I had scanned my stomach, and there is no problem with it. I even took Ayurveda medicine, still no change. Please help me.
I can understand your concern and imagine how upset you are about your problem, which is ongoing for a year. It is normal to produce gas inside our bowel. However, excessive gas can cause trouble. And once the gas is formed, particularly hydrogen and sulfur gases, which, since they are not permissible and do not directly absorb in the blood, tend to come out via wind or burps. So the problem may be an excessive production of the gases inside your gut. This can be due to excessive abnormal bacteria in the small bowel or food, which are notorious for fermenting and produce excessive gases. Lastly, there can be another mechanism in play, namely slowing of the bowels and leading to excessive exposure of food to these harmful gas-producing bacterias in the small bowel, thus causing you the problem. Now the strategy is to investigate you thoroughly before jumping on to suggest you some medicines. Please tell me, do you have diarrhea as well? And have you noticed any change in the weight? And have you used any antibiotics recently? or suffered an episode of acute gastroenteritis lately?
Kindly get the following tests and let me know one the reports are available.
The probable cause may be small intestinal bacterial overgrowth (SIBO), carbohydrate malabsorption or intolerance, gastroparesis or small intestinal chronic intermittent obstruction, or functional gas and bloating. I hope this was helpful.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. is a lipid-lowering drug that may cause excessive flatulence in some patients. However, you might have irritable bowel syndrome. You must elaborate on your symptoms. Do you feel pain in the abdomen? Do you have a fixed time of meal? For flatulence... Read full
I have anxiety and panic disorder for the past five years, for which I was taking antidepressants. I have stopped taking antidepressants for more than eight months as I started feeling well. I drink alcohol occasionally. Is there any chanc... Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.